| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the iol was exchanged for another lens model 4 months following the initial implant procedure.The reason for explant was unknown.Additional information was requested.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported unspecified complaint.A malfunction has not been indicated against the lens.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the non-toric 13.5 diopter, (1.5 extended depth of focus) lens was replaced with a toric-monofocal, 13.5 diopter lens.The product has not been received to evaluate.Due to the exchange of a non-toric lens to a toric lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.Follow up attempts were made.No additional information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).